# SDR SWAA2021122748656

- Difficulty date: November 29, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON FWD CARGO BAY THRESHOLD SUB WEB RBL 24 BS 440; RBL 28 BS 440+16; BS 460+2-460+7; BS 460+10; BS 460+12-460+18; BS 480-480+6. ; / [01] REMOVED CORROSION ON FWD CARGO BAY THRESHOLD SUB WEB BTW BS.440; RBL 24; RBL. 28 BS.440+16;BS 460;+2; BS460+7; BS460+10;BS 460+12; BS;460+18; BS.480+6. MAX.MAT. LOSS; MEASURE: L=3.' X W=1.5' X D=0.020'; ORIGINAL THICKNESS IS 0.045' PER SRM 53-30-15-0I-1; TABLE 4 ITEM [3]; REMAINING THICKNESS IS 0.025'; REWORKED AREA FOUND OUT OF LIMITS IAW SRM 53-30-15-1A-1; PARAG.4.G.(2) DETAIL D . USED TOOL DEPTH GAGE ; ID: ATS2677. S/N: UNKNOWN ; DUE DATE: 11/2022.; [02] VERIFIED CORRECTIVE ACTION 1 (OUT OF LIMITS); [03] RECEIVED WEB WITH P/N 6540003-58. LOT.1473918-1. LOCATED AND DRILLED NEW WEB IAW SRM 51-40-050G-0 AND DWG# 143A8330.; [04] RECEIVED WEB WITH P/N 6540003-58. LOT.1473918-1. LOCATED AND DRILLED NEW WEB IAW SRM 51-40-05-0G-0 AND DWG# 143A8330.; [05] VERIFIED CORRECTIVE ACTION 4 COMPLETE; [06] COMPLETED ALL STEPS; [07] UPDATED PART REMOVED AND INSTALLED; [08] VERIFIED ACTION 6
